# SDR 9EKA2015040314

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N393AL
- Make and model: Bell 214ST
- Aircraft serial: 28117
- Aircraft time: 11,434 hours
- System (JASC): 6200 · Main Rotor System
- Part: Plate
- Part number: 214031614128127
- Condition: Torn
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING CRUISE FLIGHT , PILOT REPORTED UNUSUAL VIBRATIONS.  DURING INSPECTION, NODAL BEAM PLATES & HELPER SPRING FOUND TO HAVE TORN ELASTOMERIC RUBBER.
